MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups

DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups
Catalog Number 121722058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented acutely at ed on 17/8/26 unable to weight-bear on right side 10 years post tha following a deep flexion movement (no fall).The patient was taken to theatre on 19/8/26 and revision of liner and head was performed.A 56 x 36 lipped altrx liner was implanted and a 1.5mm delta ts head.The surgeon was confident there was no damage to inner surface of cup insitu and decided to leave in place.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE POROCOAT
Common Device Name
Pinnacle Hip System : Hip Metal Acetabular Cups
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50713383
Report Number1818910-2026-15420
Device Sequence Number10599147
Product Code LPH
UDI-Device Identifier10603295009856
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number121722058
Device Lot Number8292708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight191 LB